MAUDE Adverse Event Report: SSCOR INC. SSCOR INC; SSCOR VX-2

SSCOR INC. SSCOR INC; SSCOR VX-2
Model Number 2310BV
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer claim could not be confirmed as device was not returned for evaluation.Sscor reached out to reported to receive additional information.Reported stated that they were into a cardiac arrest call and device died during the emergency call.Reported states that devices were not being serviced as often as they should.Sscor has issued replacement battery and has advised reported to perform battery maintenance as stated on device instruction manual.After battery was shipped, sscor tech support reached out to reporter and reporter stated that replacing the battery has resolved their issue.
 
Event or Problem Description
Battery failure, unit did not hold a charge.

Brand Name
SSCOR INC
Common Device Name
SSCOR VX-2
Manufacturer (Section D)
SSCOR INC.
11064 randall st.
sun valley CA 91352
Manufacturer (Section G)
SSCOR INC.
11064 randall st.
sun valley CA 91352
Manufacturer Contact
marisela nolasco
11064 randall st.
sun valley, CA 91352
8185044054
MDR Report Key19337720
Report Number2022724-2024-00005
Device Sequence Number15651461
Product Code BTA
UDI-Device IdentifierB2452310BV0
UDI-Public+B2452310BV0
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2310BV
Device Catalogue NumberC10394
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown